Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Suffering from rhinitis, weakness in legs, drowsiness. Taking lorinase. Side effects of medication?

My 10 year old daughter was prescribed 10 ml of lorinase for her rhinitis . I gave it to her for 2 consecutive nights in which she started to feel weakness in her legs, inability to stand properly, i have to hold her to walk a few feet because she says her legs are weak, and drowsy even after 12 hours of taking the medication . Are these side effects from the drug?
Asked On : Wed, 7 Nov 2012
Answers:  1 Views:  313
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello. I'm sorry your daughter isn't feeling well.
As you may know, Lorinase contains two different medications:
Loratadine, which is a non-sedating antihistamine, is designed to reduce allergic symptoms. In rare patients, loratadine could cause paradoxical drowsiness, but the drowsiness shouldn't be incapacitating.
Pseudoephedrine is a decongestant. It dries and reduces swelling in the mucous membranes of the nose. Common side effects include restlessness, insomnia and tremor. In other words, pseudoephedrine should wake you up, not put you to sleep.
All things considered, your daughter is reacting strangely to her medication -- if this is, indeed, a reaction to the Lorinase. If her symptoms haven't improved, I suggest you take her to her doctor.
Answered: Thu, 8 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor